American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[2] Alex Clark and Steven Hurder. Homogeneous matchbox manifolds. Trans. Amer. Math. Soc. 365 (2013) 3151-3191.
Abstract, references, and article information   
View Article: PDF

[3] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andre Henriques and David S. Metzler. Presentations of noneffective orbifolds. Trans. Amer. Math. Soc. 356 (2004) 2481-2499. MR 2048526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher Allday, Bernhard Hanke and Volker Puppe. Poincaré duality in P.A. Smith theory. Proc. Amer. Math. Soc. 131 (2003) 3275-3283. MR 1992869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harald Biller. Proper actions on cohomology manifolds. Trans. Amer. Math. Soc. 355 (2003) 407-432. MR 1928093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sergei M. Ageev and Dusan Repovs. A new construction of semi-free actions on Menger manifolds. Proc. Amer. Math. Soc. 129 (2001) 1551-1562. MR 1712874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Raussen. Circle actions on rational homology manifolds and deformations of rational homotopy types . Trans. Amer. Math. Soc. 347 (1995) 137-153. MR 1273540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Katsuro Sakai. Free actions of zero-dimensional compact groups on Menger manifolds . Proc. Amer. Math. Soc. 122 (1994) 647-648. MR 1249889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kyung Bai Lee and Frank Raymond. Manifolds on which only tori can act . Trans. Amer. Math. Soc. 304 (1987) 487-499. MR 911081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Jaworowski. The set of balanced orbits of maps of $S\sp 1$ and $S\sp 3$ actions . Proc. Amer. Math. Soc. 98 (1986) 158-162. MR 848895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Oliver. A transfer for compact Lie group actions . Proc. Amer. Math. Soc. 97 (1986) 546-548. MR 840643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Assadi and D. Burghelea. Errata to: ``The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations'' [Proc. Amer. Math. Soc. {\bf 88} (1983), no. 4, 701--707; MR0702303 (84j:57030)] . Proc. Amer. Math. Soc. 94 (1985) 187. MR 781079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel H. Gottlieb, Kyung B. Lee and Murad Özaydin. Compact group actions and maps into $K(\pi,1)$-spaces . Trans. Amer. Math. Soc. 287 (1985) 419-429. MR 766228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frank Raymond. A fixed point theorem for simplicial complexes whose fundamental groups are free products . Proc. Amer. Math. Soc. 90 (1984) 111-117. MR 722427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hsü Tung Ku. Group actions on aspherical $A\sb{k}(N)$-manifolds with nonzero Euler characteristics . Proc. Amer. Math. Soc. 90 (1984) 459-462. MR 728369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Amir Assadi and Dan Burghelea. The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations . Proc. Amer. Math. Soc. 88 (1983) 701-707. MR 702303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stefan Waner. Classification of oriented equivariant spherical fibrations . Trans. Amer. Math. Soc. 271 (1982) 313-324. MR 648095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Satya Deo, Tej Bahadur Singh and Ram Anugrah Shukla. On an extension of localization theorem and generalized Conner conjecture . Trans. Amer. Math. Soc. 269 (1982) 395-402. MR 637697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sławomir Kwasik. On the equivariant homotopy type of $G$-ANRs . Proc. Amer. Math. Soc. 83 (1981) 193-194. MR 620011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Lashof. Lifting semifree actions . Proc. Amer. Math. Soc. 80 (1980) 167-171. MR 574529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hsü Tung Ku and Mei Chin Ku. Group actions on $A\sb{k}$-manifolds . Trans. Amer. Math. Soc. 245 (1978) 469-492. MR 511424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1